# SDR 99ZZZX427

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10JM
- Make and model: Cessna 750
- Aircraft serial: 7500022
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Part number: 99145101
- Condition: Failed
- Location: Te Flap
- Part time: 1,237 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KIAD - AFTER TAKEOFF, PILOT NOTICED FLAP FAIL MESSAGE.  DIVERTED AIRCRAFT, RETURNED FOR INVESTIGATION.  FLAP OPERATIONAL CHECK PERFORMED.  FOUND DEFECTIVE RESOLVER LOCATED RIGHT WING FLAP.  REPLACED RESOLVER AND PERFORMED RIGGING CHECK.  PERFORMED OPERATIONAL CHECK WITH NO IRREGULARITIES NOTED.  RELEASED AIRCRAFT.  PART TC:  773.
